MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLA360400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6), the patient presented with an unknown etiology at an unknown anatomical location and underwent treatment utilizing a gore® excluder® aaa endoprostheses (pla360400/17845806).The patient tolerated the procedure.On (b)(6) 2020, the patient presented with an unknown etiology at an unknown anatomical location and underwent an unspecified additional procedure utilizing two gore® excluder® aaa endoprostheses (pla360400/21783487/22062911).On (b)(6) 2022, the patient presented with a type 1a endoleak and underwent reintervention utilizing a gore® excluder® conformable aaa endoprostheses (cxt).Further information has been requested.
 
Additional Manufacturer Narrative
This report includes pla360400 from complaints (b)(4) (sn#(b)(6)/pla360400/udi-(b)(4)) and (b)(4) (sn#(b)(6)/pla360400/(b)(4)) as the suggested endoleak cannot be directly attributed to one device.
 
Additional Manufacturer Narrative
Addedg3/g4, h1/h2 and h6.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2018, the patient presented with an abdominal aortic aneurysm and underwent treatment utilizing a gore® excluder® aaa aortic extender component.The patient tolerated the procedure.On (b)(6) 2020, the patient presented with an abdominal aortic aneurysm and underwent an unspecified additional procedure utilizing two gore® excluder® aaa aortic extender component(s).The aortic extender components were used to treat a type ia endoleak on the initially implemented devices.On (b)(6) 2022, the patient presented with a type 1a endoleak.The patient had disease progression and loss of proximal seal.This patient was treated as a compassionate use subject under the tambe pivotal study (aaa 17-01).On (b)(6) 2022, the patient underwent treatment utilizing a gore® excluder® thoracoabdominal branch endoprosthesis (tambe).Treatment to resolve the type 1a endoleak was successful and no issues with the case.Patient tolerated the procedure.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
liam schultz
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13502470
Report Number3013164176-2022-01295
Device Sequence Number12128193
Product Code MIH
UDI-Device Identifier00733132618439
UDI-Public00733132618439
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberPLA360400
Device Catalogue NumberPLA360400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2022
Supplement Date Received by Manufacturer09/07/2022
09/15/2022
11/23/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date09/07/2022
09/15/2022
11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexUnknown